| Model Number |
630-2431212-01 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the bottom half of the device's display was not readable.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was evaluated by zoll medical corporation.The customer's report was duplicated and attributed to the lcd display.The lcd display was replaced to resolve the report.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.